# SDR S052002F00000

- Difficulty date: April 17, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N5322D
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 89630004
- Condition: Frayed
- Location: Pax Door
- Part time: 78 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR CABLE, (PN 89630004) FRAYED AT UPPER SWAGGED FITTING WHERE T HANDLE SCREWS ON CABLE REPLACED WITH NEW.  INADEQUATE DESIGN OF SUPPORT CABLES.  CABLE KINKS AT END OF SWAGGING WHICH CAUSE FAILURE.
